Discussions By Condition: I cannot get a diagnosis.

Help Vit D testerone PAIN

Posted In: I cannot get a diagnosis. 3 Replies
  • Posted By: ryanmck34245
  • March 9, 2010
  • 04:17 AM

I've had on and off "problems since I was pretty young" It got out of hand about age of 20 I'm now 34. My symptoms always get worse in the winter and was first diagnosed with severe anxiety/depression. But medicine did very little to help it at all. It got really bad this winter and after many blood tests they found my vit D level at 14 and testosterone at 114. I've since developed Severe pain in the middle of my back that run down the spine down into what feels like my kidneys and to the front of my chest. I have lots of soar spots all over but it's the kind of pain that burns. It takes a lot of narcotics to even get to sleep. They recently ran a MRI and I'm hoping something comes back to diagnosis this pain. It's never been like this before, but I'm wondering if chronic low D and testosterone has finally took it's toll. I've also noticed in the last 3 months sudden onset of night blindness in my left eye. My vision seems fine other then in the dark my left eye can't see very well. Not sure if that has anything to do with it. What would cause this? Mal absorption maybe? I had one Lyme test but came back neg. but since there not very accurate tests not sure if it's worth pursuing. I'm on 10,000 iu of d3 a week and 5% testosterone cream daily. From what I've read this doesn't seem like it should be enough? Anyone else have any ideas before I pass out from the pain! :eek:

Reply Flag this Discussion

3 Replies:

  • Do you have any others symptomps like Anemia, diarrhea....?and a recent blood test abnormalities except reduced D and testosterone?
    Anonymous 42,789 Replies Flag this Response
  • May be maldigestion, hypogonadism, hemochromatosis ...?
    Anonymous 42,789 Replies Flag this Response
  • May be maldigestion, hypogonadism, hemochromatosis ...?Thank You, I have had some constipation but I assume that due to the narcotics but last xray showed me clear, hypogonadism is a def a thought that has been in my mind, aswell as malabsorbtion, Thought I would hear from the DR about the MRI but still nothing yet. I beleive they checked for anemia and it showed ok, but I'll double check. I forgot to mention I am on provigil/monifidil aswell. I have read it can cause some muscle pain. I looked for anyone saying they had extreme muscle/skeletal pain but haven't had anyone say much more then dull aching. Does anyone know with these number of Vit. D and testosterone. That 10000iu and 5% creme would be enough to raise these numbers? Other people I've talked to said they were on 50'000iu and much higher levels of testosterone. I'm wondering if I need to see a endocrinologist!? Thank You all in advance and I will print this out to show my DR I think there baffled as well.
    ryanmck34245 1 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?